Stopped taking Chantix months ago. Got "help" but my psychiatrist does not believe my drastic behavior changes are due to Chantix. He has me on Paxil. I can barely function. I sometimes shake uncontrolably, I often don't get out of bed, I am not eating, I am about to lose my job, I cut myself off from my family, I abruptly started experiencing menopausal symptoms, I have severe anxiety attacks. Are there any spcecialists in Chicago area?
Im glad to hear your going to go see another doc,if you go on
and go to find a docter where it says related issues then click on that it will tell you where you can find a doc in your area and if the doc has good reviews,but i think you are doing the right thing going to see another doc because it sounds like your is mistreating you,hope this helps,kelly
This is just the kinds of side effects I'm talking about. I was going to try Chantix, but after everything I keep reading, I believe. I'll try something else. I'd like to hear what everyone out there is experiencing with Chantix though. if it is so bad, they should take it off the market. NIK
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2012 • 1 answer
Posted 30 Oct 2015 • 2 answers
Posted 3 Nov 2015 • 4 answers
Posted 7 Nov 2015 • 1 answer
Posted 21 Jan 2016 • 3 answers